Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Compactification of mappings


Author: George L. Cain
Journal: Proc. Amer. Math. Soc. 23 (1969), 298-303
MSC: Primary 54.60
DOI: https://doi.org/10.1090/S0002-9939-1969-0248764-7
MathSciNet review: 0248764
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, General topology. Part 1, Addison-Wesley, Reading, Mass., 1966.
  • [2] G. L. Cain, Jr., Compact and related mappings, Duke Math. J. 33 (1966), 639-645. MR 0200903 (34:789)
  • [3] F. J. Wagner, Notes on compactification. I, Nederl. Akad. Wetensch. Proc. Ser. A. 60(1957), 171-176. MR 0087919 (19:436c)
  • [4] G. T. Whyburn, A unified space for mappings, Trans. Amer. Math. Soc. 74(1953), 344-350. MR 0052762 (14:669d)
  • [5] -, On compactness of mappings, Proc. Nat. Acad. Sci. U.S.A. 52(1964), 1426-1431. MR 0176450 (31:722)
  • [6] -, Directed families and closedness of functions, Proc. Nat. Acad. Sci. U.S.A. 54 (1965), 688-692. MR 0182953 (32:435)
  • [7] -, Compactification of mappings, Math. Ann. 166(1966), 168-174. MR 0200905 (34:791)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.60

Retrieve articles in all journals with MSC: 54.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0248764-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society